Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I experience cramps and nausea while on the pill! Does this happens to you?

Posted by on May. 24, 2013 at 2:54 PM
  • 1 Replies

Hello Ladies, I have been on the pill for about 6 months now and i would think by now everything would be okay! but every time i start a new pack i feel sick, nauseous and with annoying headaches but then after the 1st week i feel fine again. I want to find another type of  birth control that is not an actual birth control if that makes sense. Do you guys use another type of BC such as the spermicide or the sponge? I am scared i will get pregnant that way. Do you guys experience this symptoms as well?

by on May. 24, 2013 at 2:54 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
-PB
by Gold Member on May. 24, 2013 at 3:10 PM

 I got headaches from the pill too.  I can't do hormonal bc.  :-(

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured